# SDR 03FDEA00646

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) FITTING BORE HOLE FOUND CORRODED. CORROSION ON LH WING OUTBOARD FLAP INBOARD HINGE (WINGSIDE) FITTING   PIVOT BORE HOLE REMOVED AND REPAIR CARRIED OUT AS PER CMM 57-44-08 FIG. 401.
